Alert archive / Vermont / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 12, NWS Burlington, VT

May 18, 2017Chittenden County, Franklin County, Grand Isle County, Vermont; Clinton County, Franklin County, New York

NWS Burlington, VT issued this severe thunderstorm warning at May 18, 2017, 10:20 PM EDT for Chittenden County, Franklin County, Grand Isle County, Vermont; Clinton County, Franklin County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2017, 10:20 PM EDT (02:20 UTC)
Expired
May 18, 2017, 11:00 PM EDT
In force
40 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, NY, Franklin County, NY, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT

The radar

The Burlington radar (KCXX), 45 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2727 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

737 
WUUS51 KBTV 190220
SVRBTV
NYC019-033-VTC007-011-013-190300-
/O.NEW.KBTV.SV.W.0012.170519T0220Z-170519T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
1020 PM EDT THU MAY 18 2017

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Clinton County in northern New York...
  Northeastern Franklin County in northern New York...
  Grand Isle County in northwestern Vermont...
  Northwestern Chittenden County in northwestern Vermont...
  Western Franklin County in northwestern Vermont...

* Until 1100 PM EDT

* At 1020 PM EDT, a severe thunderstorm was located near
  Brainardsville, moving east at 65 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and powerlines. 

* Locations impacted include...
  Plattsburgh, Plattsburgh International Airport, Beekmantown, Chazy,
  Saranac, Mooers, Altona, Champlain, Burke, Georgia, Grand Isle, St.
  Albans Town, South Alburgh, Alburgh, Alburgh Dunes State Park,
  North Hero, Milton, Isle La Motte, Merrill and Dannemora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4461 7315 4467 7433 4495 7424 4501 7336
      4501 7307
TIME...MOT...LOC 0220Z 263DEG 58KT 4481 7408 

HAIL...<.75IN
WIND...60MPH
 
$$
RDeal
1 follow-up statement
323 
WWUS51 KBTV 190236
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
1036 PM EDT THU MAY 18 2017

NYC033-190243-
/O.CAN.KBTV.SV.W.0012.000000T0000Z-170519T0300Z/
Franklin NY-
1036 PM EDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

LAT...LON 4501 7307 4461 7315 4465 7396 4471 7397
      4471 7398 4472 7399 4497 7402 4501 7336
TIME...MOT...LOC 0233Z 264DEG 52KT 4482 7382 

$$

NYC019-VTC007-011-013-190300-
/O.CON.KBTV.SV.W.0012.000000T0000Z-170519T0300Z/
Clinton NY-Grand Isle VT-Chittenden VT-Franklin VT-
1036 PM EDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CLINTON...GRAND ISLE...NORTHWESTERN CHITTENDEN AND WESTERN
FRANKLIN COUNTIES...

At 1033 PM EDT, a severe thunderstorm was located over Ellenburg
Mountain, moving east at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
Plattsburgh, Plattsburgh International Airport, Beekmantown, Chazy,
Saranac, Mooers, Altona, Champlain, Georgia, Grand Isle, St. Albans
Town, South Alburgh, Alburgh, Alburgh Dunes State Park, North Hero,
Milton, Isle La Motte, Merrill, Dannemora and Rouses Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4501 7307 4461 7315 4465 7396 4471 7397
      4471 7398 4472 7399 4497 7402 4501 7336
TIME...MOT...LOC 0233Z 264DEG 52KT 4482 7382 

HAIL...<.75IN
WIND...60MPH
 
$$
RDeal

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 10:18 PM EDT, 2 minutes earlier.

Area forecast discussion, May 18, 10:18 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1018 PM EDT Thu May 18 2017

.SYNOPSIS...
After another day of record heat, isolated strong to severe
thunderstorms are expected through this evening...with the primary
threat being gusty winds and hail. Much cooler and drier weather
arrives by midday Friday with some patchy frost possible by Saturday
morning. A warm front will produce scattered showers on Sunday
afternoon with temperatures returning to near normal.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 1015 PM EDT Thursday...Updated to remove svr watch box
along with large hail/damaging winds. Continued to mention gusty
winds associated with line of showers/storms over northern ny.
Latest radar shows low level velocity of 45 to 55 knots around
3500 agl...and Malone obs indicated gust to 34 knots with line.
Some expecting gusts up to 45 mph possible through midnight
associated with line. Rest of forecast remains unchanged.

A very mild start to the evening expected with temps mainly in
the 70s to near 80f in areas away from convection...but as
strong cold front swings across our region after
midnight...expect temps to quickly fall. By morning...expecting
temps to range from the upper 40s slv/western dacks to lower 60s
near VSF.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
As of 350 PM EDT Thursday...sharp cold front is draped across
southern New England at 18z Friday with moderate low level caa
continuing across our cwa. Progged 850mb temps range between
10-12c around 12z...but fall between 2-4c by 18z
Friday...supporting nearly steady temps or falling during the
morning hours. Thinking clouds break up during the afternoon
hours and temps warm back into the mid 50s to lower 60s most
locations...but with breezy northwest will make for a chilly mid
May day. Some lingering mainly terrain drive rain showers are
possible from 12z to 16z...but rapid drying aloft...will quickly
dissipate showers by Friday afternoon.

Friday Night thru Saturday Night...1030mb high pres builds into the
region during this time period with dry conditions and cool temps.
Based on clear skies and winds decoupling in deeper protected
valleys...expect some patchy frost to develop. Best chances for
frost will be dacks and valleys of central/northern VT...including
the NEK. Will mention lows ranging from the mid/upper 20s NEK/SLK to
near 40F CPV/SLV. A nice day is expected on Saturday with plenty of
sunshine and slightly below normal temps.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 317 PM EDT Thursday...Upper level ridge and exiting
surface high pressure off the Atlantic seaboard will keep dry
conditions across the North Country to end the weekend with
increasing clouds ahead of our next system encroaching from the
west during the afternoon. Deep low pressure over southern
Ontario tracks eastward into central Quebec Sunday night through
Monday dragging a cold front through northern New York and
Vermont with showers developing late Sunday evening across
western areas and becoming widespread after midnight through
Monday as a weak wave of low pressure forms over the mid-
Atlantic states and rides northeast to the Gulf of Maine by
Monday night. In contrast to the previous forecast, the 12z
model suite indicates very little instability both at the
surface and aloft to support thunder so I've removed all
mention. Is a rumble or tow of thunder possible, sure. Just not
enough to justify it in the forecast.

Brief break in precipitation occurs Tuesday as we'll be in
between systems, with the next chance for showers and potential
thunderstorms coming Wednesday/Wednesday night as deepening low
pressure over Great Lakes Tuesday night tracks northeast through
the St. Lawrence Valley.

Temps through the period will be very seasonal with highs in
the mid 60s to low 70s, and lows in the mid 40s to low 50s.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Through 00Z Saturday...Primarily VFR conditions are expected
through 12Z Friday with brief periods of mvfr/ifr in heavier
convection storms...especially rutland/mpv/mss between 00-03z.
The threat for showers/storms should dissipate after 04z...with
general light rain and embedded rumbles of thunder. After 10Z,
there will be a gradual trend towards MVFR as cigs lower behind
a cold front passage. For winds, gusty to locally strong south-
southwest with gusts in the 20-35kt range persist through about
midnight before shifting to the west- northwest at 8-15kts.

Outlook...

Friday Night: VFR. NO SIG WX.
Saturday: VFR. NO SIG WX.
Saturday Night: VFR. NO SIG WX.
Sunday: VFR. Slight Chance SHRA...TSRA.
Sunday Night: VFR. Likely SHRA...TSRA.
Monday: MVFR. Likely SHRA...TSRA.
Monday Night: VFR. Slight Chance SHRA.
Tuesday: VFR. Slight Chance SHRA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Taber
NEAR TERM...Taber
SHORT TERM...Taber
LONG TERM...Lahiff
AVIATION...Lahiff
Hazardous weather outlook, May 18, 9:59 PM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
959 PM EDT Thu May 18 2017

NYZ026>031-034-035-087-VTZ001>012-016>019-200200-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
959 PM EDT Thu May 18 2017

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 18, 9:35 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Burlington VT
935 PM EDT THU MAY 18 2017

NYZ026>031-087-190200-
Northern St. Lawrence-Eastern Clinton-Northern Franklin-Southeastern
St. Lawrence-Southern Franklin-Western Clinton-Southwestern St.
Lawrence-
935 PM EDT THU MAY 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CLINTON...
FRANKLIN AND EAST CENTRAL ST. LAWRENCE COUNTIES...

At 935 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 14 miles north of Fort Covington to near
Bombay to Parishville to Hermon. Movement was east at 60 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Moira, Bangor, Parishville, Fort Covington, Colton, Bombay, Ellenburg
Depot, Bryants Mill, Lyon Mountain, Burke, Merrill, Carry Falls
Reservoir, Brushton, Lawrenceville, Malone, Churubusco, Debar
Mountain, Chateaugay, Hermon and Lake Ozonia.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
northern New York.

LAT...LON 4500 7366 4490 7370 4461 7398 4436 7455
      4443 7536 4465 7488 4494 7460 4500 7458
      4499 7434
TIME...MOT...LOC 0135Z 272DEG 53KT 4519 7442 4494 7452 4465 7480 4447
7519

RDeal
Local storm report, May 18, 9:36 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
936 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     BLOOMFIELD              44.75N  71.63W
05/18/2017                   ESSEX              VT   UTILITY COMPANY

            TREES AND POWERLINES DOWN

&&

EVENT NUMBER BTV1701930

TABER
Local storm report, May 18, 9:44 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
944 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     MAIDSTONE               44.65N  71.57W
05/18/2017                   ESSEX              VT   UTILITY COMPANY

            TREES AND POWERLINES DOWN

&&

CORRECTED EVENT TIME

EVENT NUMBER BTV1701929

TABER
Local storm report, May 18, 9:45 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
945 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     EAST BRIGHTON           44.79N  71.81W
05/18/2017                   ESSEX              VT   UTILITY COMPANY

            TREES ADN POWERLINES DOWN

&&

EVENT NUMBER BTV1701931

TABER
Local storm report, May 18, 9:59 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
959 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             MORRISVILLE             44.56N  72.60W
05/18/2017  M0.25 INCH       LAMOILLE           VT   PUBLIC

0454 PM     HAIL             2 NNE AU SABLE FORKS    44.47N  73.66W
05/18/2017  E0.25 INCH       CLINTON            NY   BROADCAST MEDIA

0500 PM     HAIL             1 E NASHVILLE           44.45N  72.93W
05/18/2017  M0.25 INCH       CHITTENDEN         VT   NWS EMPLOYEE

0525 PM     TSTM WND GST     1 NE SOUTH BURLINGTON   44.48N  73.15W
05/18/2017  M58 MPH          CHITTENDEN         VT   NWS OFFICE

0525 PM     TSTM WND DMG     SOUTH BURLINGTON        44.47N  73.17W
05/18/2017                   CHITTENDEN         VT   PUBLIC

            MULTIPLE REPORTS OF SMALL TREES DOWN AND MINOR PROPERTY
            DAAMAGE.

0525 PM     HAIL             SOUTH BURLINGTON        44.47N  73.17W
05/18/2017  M0.50 INCH       CHITTENDEN         VT   PUBLIC

            MULTIPLE REPORTS OF SMALL TREES DOWN AND MINOR PROPERTY
            DAAMAGE.

0528 PM     HAIL             2 NNW WILLISTON         44.45N  73.09W
05/18/2017  E1.00 INCH       CHITTENDEN         VT   NWS EMPLOYEE

0533 PM     TSTM WND DMG     1 W WILLISTON           44.44N  73.09W
05/18/2017                   CHITTENDEN         VT   NWS EMPLOYEE

            TREE DOWN BLOCKING HIGHWAY 2A.

0540 PM     TSTM WND DMG     BLOOMFIELD              44.75N  71.63W
05/18/2017                   ESSEX              VT   UTILITY COMPANY

            TREES AND POWERLINES DOWN

0541 PM     HAIL             UNDERHILL               44.53N  72.95W
05/18/2017  M0.25 INCH       CHITTENDEN         VT   PUBLIC

            ESTIMATE WINDS BETWEEN 32 AND 38 MPH.

0548 PM     TSTM WND DMG     BARTON                  44.75N  72.18W
05/18/2017                   ORLEANS            VT   BROADCAST MEDIA

            TRACTOR TRAILER BLOWN OVER.

0549 PM     TSTM WND DMG     BARTON                  44.75N  72.18W
05/18/2017                   ORLEANS            VT   BROADCAST MEDIA

            TREES DWON BLOCKING TRAIN TRACKS

0550 PM     TSTM WND DMG     EAST BRIGHTON           44.79N  71.81W
05/18/2017                   ESSEX              VT   UTILITY COMPANY

            TREES ADN POWERLINES DOWN

0555 PM     TSTM WND DMG     EAST BURKE              44.59N  71.94W
05/18/2017                   CALEDONIA          VT   PUBLIC

            TREES DOWN

0610 PM     TSTM WND DMG     MAIDSTONE               44.65N  71.57W
05/18/2017                   ESSEX              VT   UTILITY COMPANY

            TREES AND POWERLINES DOWN

0618 PM     TSTM WND DMG     WEST ADDISON            44.08N  73.39W
05/18/2017                   ADDISON            VT   LAW ENFORCEMENT

            HOUSE KNOCKED OFF OF FOUNDATION ON POTASH BAY RD.

0627 PM     HAIL             ADDISON                 44.09N  73.30W
05/18/2017  M1.00 INCH       ADDISON            VT   PUBLIC

0627 PM     HAIL             ADDISON                 44.09N  73.30W
05/18/2017  E1.00 INCH       ADDISON            VT   BROADCAST MEDIA

0630 PM     HAIL             WEST ADDISON            44.08N  73.39W
05/18/2017  M0.75 INCH       ADDISON            VT   TRAINED SPOTTER

0632 PM     HAIL             2 E ADDISON             44.09N  73.26W
05/18/2017  M0.75 INCH       ADDISON            VT   TRAINED SPOTTER

0654 PM     HAIL             1 E WARREN              44.12N  72.83W
05/18/2017  E0.75 INCH       WASHINGTON         VT   PUBLIC

0705 PM     HAIL             UNDERWOOD               44.09N  73.68W
05/18/2017  M1.00 INCH       ESSEX              NY   PUBLIC

0705 PM     TSTM WND DMG     SE UNDERWOOD            44.09N  73.68W
05/18/2017                   ESSEX              NY   EMERGENCY MNGR

            TREES DOWN BLOCKING ROUTE 9 NEAR UNDERWOOD

0745 PM     HAIL             FAIR HAVEN              43.60N  73.27W
05/18/2017  M0.75 INCH       RUTLAND            VT   PUBLIC

0745 PM     TSTM WND DMG     EAST CORINTH            44.06N  72.22W
05/18/2017                   ORANGE             VT   TRAINED SPOTTER

            HUGE TREES DOWN IN BACKYARD

0745 PM     HAIL             EAST CORINTH            44.06N  72.22W
05/18/2017  E0.75 INCH       ORANGE             VT   TRAINED SPOTTER

0752 PM     HAIL             CASTLETON               43.61N  73.18W
05/18/2017  M0.25 INCH       RUTLAND            VT   TRAINED SPOTTER

0803 PM     TSTM WND GST     WELLS                   43.42N  73.20W
05/18/2017  M68 MPH          RUTLAND            VT   MESONET

&&

EVENT NUMBER BTV1701905 BTV1701917 BTV1701904 BTV1701907 BTV1701908
BTV1701909 BTV1701906 BTV1701911 BTV1701930 BTV1701910 BTV1701916
BTV1701918 BTV1701931 BTV1701912 BTV1701929 BTV1701926 BTV1701914
BTV1701920 BTV1701913 BTV1701915 BTV1701921 BTV1701919 BTV1701927
BTV1701922 BTV1701924 BTV1701925 BTV1701923 BTV1701928

TABER
Special weather statement, May 18, 10:08 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Burlington VT
1008 PM EDT THU MAY 18 2017

NYZ028-030-031-VTZ001-002-190300-
Eastern Clinton-Southern Franklin-Western Clinton-Western
Franklin-Grand Isle-
1008 PM EDT THU MAY 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLINTON...NORTHERN
FRANKLIN...GRAND ISLE AND NORTHWESTERN FRANKLIN COUNTIES...

At 1008 PM EDT, radar indicated a line of strong thunderstorms were
located along a line extending from 12 miles northwest of Champlain
to 9 miles south of Bangor. Movement was east at 55 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Plattsburgh, Plattsburgh International Airport, Peru, Beekmantown,
Schuyler Falls, Chazy, Saranac, Mooers, Altona, Franklin, Champlain,
Grand Isle, St. Albans Town, South Alburgh, Alburgh, Alburgh Dunes
State Park, North Hero, Isle La Motte, Clayburg and Merrill.

LAT...LON 4472 7321 4472 7323 4470 7323 4454 7343
      4454 7346 4450 7349 4462 7456 4500 7387
      4502 7284
TIME...MOT...LOC 0208Z 269DEG 48KT 4514 7356 4467 7441

RDeal

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:14 PM EDTSpecial Weather StatementBTVOrange31 min
May 18, 10:08 PM EDTSpecial Weather StatementBTVGrand Isle52 min
May 18, 10:58 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle47 min
May 18, 11:56 PM EDTSpecial Weather StatementBTVEssex34 min
May 18, 8:45 PM EDTSpecial Weather StatementBTVSt. Lawrence45 min
May 18, 9:35 PM EDTSpecial Weather StatementBTVFranklin, St. Lawrence25 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2017Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.